Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Partial Differential Equations and Inverse Problems

About this Title

Carlos Conca, Raúl Manásevich, Gunther Uhlmann and Michael S. Vogelius, Editors

Publication: Contemporary Mathematics
Publication Year: 2004; Volume 362
ISBNs: 978-0-8218-3448-0 (print); 978-0-8218-7952-8 (online)
MathSciNet review: 2090749

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter